HealthBoards

HealthBoards (https://www.healthboards.com/boards/)
-   Addiction & Recovery (https://www.healthboards.com/boards/addiction-recovery/)
-   -   Hi Tramadol help (https://www.healthboards.com/boards/addiction-recovery/1045889-hi-tramadol-help.html)

dbrock 01-15-2019 03:30 PM

Hi Tramadol help
 
- [ ] Hi, Iíve made a huge mistake. I got off suboxone after 9 years ( absolute torture ) and then got stuck on tramadol. Iíve been taking it for a month and a half about 1000 mg/ day. My wife is in the states and Iím in a different country , she will be coming back here in a month . I need to get off the tramadol before she comes. The thing is Iím going to be really sick and I donít want her knowing, she has been through so much with the suboxone , she is happy and I donít want to trouble her. I just want to get off of this . I want to detox before she comes back. Anyone with experience on this? How long will these withdrawls last and would getting loperamide and gabapentin help? How should I go about this ? Iím off grid on an island, I can get things at the pharmacy without a script, which has got me into trouble . Iíve had a seizure, Iíve lost 25lbs and I have constant heart palpitations, this stuff is going to kill me! I just got a house, a wife and lots of land. The devil and these demons of pharmekeia are trying to take it all from me! I do not have time to taper .. Thanks in advance !

MSNik 01-16-2019 12:16 PM

Re: Hi Tramadol help
 
I really think you should talk to the doctor who prescribes this for you to talk about how to wean yourself off of it.

If you are taking a prescribed dosage, getting off it should not be horrible- I took it for a few months for pain and weaned down to get off (under a doctors care) and had absolutely no side effects. Its been years since I took it.

If you are abusing the dosage, you want to come clean with your doctor and let them know how much you are taking so they can help you. It sounds like you really want the help- so talk to whoever is prescribing this for you and let them come up with a plan to get off of it.

Good luck!

dbrock 01-17-2019 12:33 PM

Re: Hi Tramadol help
 
Thanks for the response , I donít have a doctor and Iím in a 3rd world country where you can by straight from the pharmacy . I tried stopping already and wds were horrendous. I have been taking 1,000 Mgs a day. I am thinking about using gabapentin And thc butter to help get off. Any recommendations to ease this process?

dbrock 01-28-2019 11:34 AM

Re: Hi Tramadol help
 
Itís killing me , Iíve lost all of my weight and Iím skin and bones.

yayagirl 01-28-2019 12:09 PM

Re: Hi Tramadol help
 
Dear dbrock

No judgement against you, but you must first admit that the drug has no power. It is you making these decisions.

If you really want to recover, you must accept the fact that adding more drugs to the mix is not ever going to be the answer.

The answer is stop the drugs and feed your body and brain appropriately.

Recovery can happen, but it takes consistency and time. It is not going to suddenly happen to you. Wanting sudden results is why you used the drugs to begin with. That is immature thinking.

To be healthy you need to accept the fact that healthy body and behavior requires time and consistency.

Eat adequate protein, dark colored vegetables and small amount of fruit and replenish your B complex vitamins. B complex vitamins are safe to take along with eating the healthy foods. This means no 'fast food'. Eat real food that you prepare.

If you do this you can recover.
No one can make you make healthy choices except yourself.


All times are GMT -7. The time now is 04:19 PM.